MAUDE Adverse Event Report: ARTHREX, INC. 5.5X32MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X32MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X32MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Codes Positioning Failure (1158); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/16/2025, it was reported by a sales representative via email that (qty.2) of an ar-9563-32 peripheral screw failed to thread into the baseplate.Two different locking screws from separate lots were attempted, but neither fit.As a result, the surgeon opted for a non-locking screw to complete the procedure.No components broke in the patient.This was discovered during a reverse shoulder arthroplasty procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per surgical technique univer revers modular glenoid system - screw angulation - note: the screw angulation of nonlocking (variable-angle) and locking screws changes slightly based on the chosen baseplate.For specific angles, reference the chart.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or excessive mechanical forces during use.

Brand Name
5.5X32MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22009328
Report Number1220246-2025-02027
Device Sequence Number5343072
Product Code PHX
UDI-Device Identifier00888867296886
UDI-Public00888867296886
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5X32MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-32
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown